Torme is scary!
- 03-09-2007, 03:47 PM
- 03-09-2007, 03:53 PM
You could find a similar lineup of *side effects* for just about any OTC or prescription drug.
What about tor is screaming "NO" to you?
- 03-09-2007, 03:54 PM
First I have seen about these sides. I have not used Tor before, only Nolv. but was considering using after my next cycle. This is intersting though.
03-09-2007, 04:08 PM
03-09-2007, 04:18 PM
03-09-2007, 05:37 PM
03-09-2007, 05:51 PM
03-09-2007, 08:54 PM
I agree with being able to find a list like that on any script...hell think of the warnings on AAS...just a thought
03-09-2007, 09:14 PM
That would technically never be a good idea since you should only put drugs into your system when you actually need to, but that of course is not something this community is all that conservative about. lol
I really have never notice anything all that fun about Tor to make it recreational. For me it doesn't do much for libido other than restore it most of the way.
03-10-2007, 12:14 AM
the part about vaginal discharge scares me a little..lol
The LORD is my rock, my fortress, and my savior; my God is my rock, in whom I find protection. He is my shield, the power that saves me, and my place of safety.-Psalm 18:2
03-10-2007, 04:29 AM
03-10-2007, 12:25 PM
03-10-2007, 01:40 PM
03-10-2007, 01:43 PM
03-31-2007, 08:38 PM
On the other hand, you will shoot giant jizz loads from the torem. I heard this about clomid, but torem is the only PCT which actually delivered this. Makes your nuts hooge too.
03-31-2007, 11:02 PM
04-01-2007, 11:34 AM
04-03-2007, 07:55 PM
I don't believe they can say that all these are caused by Torem. AFAIK, basically they have to list every side effect by someone that takes it even if it has nothing to do with the drug.
Similar Forum Threads
- By monstermash in forum General ChatReplies: 6Last Post: 03-16-2011, 01:12 PM
- By LG Sciences in forum SupplementsReplies: 20Last Post: 05-29-2008, 05:25 PM
- By tattoopierced1 in forum General ChatReplies: 2Last Post: 03-11-2005, 11:58 AM
- By wardog in forum General ChatReplies: 5Last Post: 02-25-2003, 08:02 PM